page:catalog cmsSingletone: homeIdentifier: show: homepage:

FexoTabs 180mg 30 Tablets

FexoTabs 180mg 30 Tablets

$21.99
rrp $30.99
save 29%

SKU: 14829

ADD QUANTITY


Be the first to review this product

FexoTabs 180mg 30 tablets contains the same antihistamine, fexofenadine, as Telfast 180mg.

FexoTabs 180mg is made by the same manufacturer as Telfast, Sanofi Aventis, but is less expensive.

Benefits:

- non-drowsy

- 24 hour relief

- relieves symptoms of hayfever allergy

- relieves itchy skin rash or hives

- no gluten, lactose or preservatives

Directions

Adults and children from 12 years: Take ONE tablet twice daily as required.

Active ingredient

Each tablet contains: 180mg fexofenadine hydrochloride

Precaution

You should inform your pharmacist/doctor if:

- you are, or might be, pregnant

- you are breast feeding

- you have any allergies to any other medicines, foods, preservatives or dyes

- you are taking other medicines

Description

FexoTabs 180mg 30 tablets contains the same antihistamine, fexofenadine, as Telfast 180mg.

FexoTabs 180mg is made by the same manufacturer as Telfast, Sanofi Aventis, but is less expensive.

Benefits:

- non-drowsy

- 24 hour relief

- relieves symptoms of hayfever allergy

- relieves itchy skin rash or hives

- no gluten, lactose or preservatives

Directions

Adults and children from 12 years: Take ONE tablet twice daily as required.

Active ingredient

Each tablet contains: 180mg fexofenadine hydrochloride

Precaution

You should inform your pharmacist/doctor if:

- you are, or might be, pregnant

- you are breast feeding

- you have any allergies to any other medicines, foods, preservatives or dyes

- you are taking other medicines

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.